标题:Optical solitons in parabolic law medium with weak non-local nonlinearity by extended trial function method
作者:Biswas, Anjan [1,2,3];Ekici, Mehmet [5];Sonmezoglu, Abdullah [5];Mirzazadeh, Mohammad [4];Zhou, Qin [7];Alshomrani, Ali Saleh [3];Moshokoa, Seithuti P. [2];Belic, Milivoj [6] 更多
作者全称:Biswas, Anjan [1,2,3];Ekici, Mehmet [5];Sonmezoglu, Abdullah [5];Mirzazadeh, Mohammad [4];Zhou, Qin [7];Alshomrani, Ali Saleh [3];Moshokoa, Seithuti P. [2];Belic, Milivoj [6] 更多
通讯作者:Zhou, Qin(qinzhou@whu.edu.cn)
来源:Optik
出版年:2018
卷:163
页码:56-61
摘要:This paper retrieves optical soliton solutions in a parabolic law medium that also comes with weak nonlocal nonlinearity. The extended trial function 更多
收录类别:EI
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
TOP